# SDR CALA2018110502301

- Difficulty date: November 5, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N69826
- Make and model: Boeing 737924ER
- Aircraft serial: 42180
- Aircraft time: 16,039 hours, 5,684 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 893003
- Condition: Inoperative
- Location: Master
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BATTERY DISHAGE LIGHT CAME ON. RETURNED SHOWED 4 TO  8 DISCHG UN TIL LANDING REMOVED AND REPLACED MAIN BATTERY REF AMM 24-31-11-400-801-001.O PS CK GOOD. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1296306  SN OFF 6302 BATTERY, AIRCRA  OFF 29-2431-9-9001 6302 ON 29-2431-9-9001 0892 PRE-CAUTIONARY RMV. & RPLC. MAIN BATT. CHARGER REF. AMM 24-31- 21. OPS C/K ON MAIN BATT. CHRGR. GOOD REF. AMM 24-31-21-710- 801.  HANGAR MAINT. PERFORM ENGINE RUN WITH NO DEFECTS NOTED. O.K. FOR SVC. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1871695  SN OFF 1765 CHARGER, BATTER  OFF 29-2431-9-0002 1765 ON 29-2431-9-0002 2940
